# SDR COMA9760013

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Tripped
- Location: Ground Spoiler
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GROUND SPOILER CAUTION MESSAGE.  RESET SECU'S, OPERATIONAL CHECK NORMAL.
